Explicit Bounds for the Solutions of Elliptic Equations with Rational Coefficients

Lajos Hajdu, T. Herendi. Explicit Bounds for the Solutions of Elliptic Equations with Rational Coefficients. Journal of Symbolic Computation, 25(3):361-366, 1998.

@article{HajduH98,
  title = {Explicit Bounds for the Solutions of Elliptic Equations with Rational Coefficients},
  author = {Lajos Hajdu and T. Herendi},
  year = {1998},
  researchr = {https://researchr.org/publication/HajduH98},
  cites = {0},
  citedby = {0},
  journal = {Journal of Symbolic Computation},
  volume = {25},
  number = {3},
  pages = {361-366},
}